MathSciNet Relay Station
MathSciNet bibliographic data
MR1361477 60E07 (60E10 60F10)
Broniatowski, Michel; Fuchs, Aimé Tauberian theorems, Chernoff inequality, and the tail behavior of finite convolutions of distribution functions. Adv. Math. 116 (1995), no. 1, 12–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement